# SDR HEEA082582

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 214011801125
- Part serial: A54
- Condition: Worn
- Location: Tail Rotor
- Part time: 4,979 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HEAD HAS WORN BEARINGS. REPAIRED AND REPLACED BEARINGS.
